# SDR ASAA0944658

- Difficulty date: February 27, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C329621
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED STA 727G BETWEEN 26R 25R.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR CHANNEL IAW B737 400 SRM 51 70 11 FIG 1.
